About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 951584, 22 pages
http://dx.doi.org/10.1155/2012/951584
Research Article

Online Health Management for Complex Nonlinear Systems Based on Hidden Semi-Markov Model Using Sequential Monte Carlo Methods

Department of Operations Management, Antai College of Economics & Management, Shanghai Jiao Tong University, 535 Fahua Zhen Road, Shanghai 200052, China

Received 13 January 2012; Accepted 15 February 2012

Academic Editor: Ming Li

Copyright © 2012 Qinming Liu and Ming Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qinming Liu and Ming Dong, “Online Health Management for Complex Nonlinear Systems Based on Hidden Semi-Markov Model Using Sequential Monte Carlo Methods,” Mathematical Problems in Engineering, vol. 2012, Article ID 951584, 22 pages, 2012. doi:10.1155/2012/951584